# SDR SA05078

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT FRONT DOOR ESCAPE SLIDE ASSEMBLY, CABLE FOUND INCORRECTLY INSTALLED.  MAINTENANCE INSTALLED CABLE CORRECTLY.
